# SDR CALA0000170

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND G-2 GALLEY FLOOR SUPPORT CORRODED AT FS 218, RBL 6.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-30-05 AND 51-10-03.
